Translator Disclaimer
December 1973 Erratum: “Orthocompactness and strong čech completeness in Moore spaces,” vol. 39 (1972) pp. 753–766
Peter Fletcher, William F. Lindgren
Duke Math. J. 40(4): 959-959 (December 1973). DOI: 10.1215/S0012-7094-73-04090-8
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
1 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.40 • No. 4 • December 1973
Back to Top